Normes p-adiques et extensions quadratiques  [ p-adic norms and quadratic extensions ]
Annales de l'Institut Fourier, Volume 59 (2009) no. 6, p. 2223-2254

We classify the orbits of H on the Bruhat-Tits building of G for three spherical pairs (G,H) of classical p-adic groups.

On classifie les orbites de H sur l’immeuble de Bruhat-Tits de G pour trois paires sphériques (G,H) de groupes p-adiques classiques.

DOI : https://doi.org/10.5802/aif.2489
Classification:  11E95,  20G25
Keywords: p-adic norms, quadratic extensions, spherical pairs
@article{AIF_2009__59_6_2223_0,
     author = {Cornut, Christophe},
     title = {Normes $p$-adiques et extensions quadratiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {6},
     year = {2009},
     pages = {2223-2254},
     doi = {10.5802/aif.2489},
     mrnumber = {2640919},
     zbl = {pre05673895},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2009__59_6_2223_0}
}
Cornut, Christophe. Normes $p$-adiques et extensions quadratiques. Annales de l'Institut Fourier, Volume 59 (2009) no. 6, pp. 2223-2254. doi : 10.5802/aif.2489. http://www.numdam.org/item/AIF_2009__59_6_2223_0/

[1] Bass, Hyman On the ubiquity of Gorenstein rings, Math. Z., Tome 82 (1963), pp. 8-28 | Article | MR 153708 | Zbl 0112.26604

[2] Bruhat, F.; Tits, J. Schémas en groupes et immeubles des groupes classiques sur un corps local, Bull. Soc. Math. France, Tome 112 (1984) no. 2, pp. 259-301 | Numdam | MR 788969 | Zbl 0565.14028

[3] Bruhat, F.; Tits, J. Schémas en groupes et immeubles des groupes classiques sur un corps local. II. Groupes unitaires, Bull. Soc. Math. France, Tome 115 (1987) no. 2, pp. 141-195 | Numdam | MR 919421 | Zbl 0636.20027

[4] Delorme, P.; Secherre, V. An analogue of the Cartan decomposition for p -adic reductive symmetric spaces (Prépublication)

[5] Goldman, O.; Iwahori, N. The space of 𝔭-adic norms, Acta Math., Tome 109 (1963), pp. 137-177 | Article | MR 144889 | Zbl 0133.29402

[6] Sakellaridis, Yiannis On the unramified spectrum of spherical varieties over p-adic fields, Compos. Math., Tome 144 (2008) no. 4, pp. 978-1016 | Article | MR 2441254 | Zbl 1167.22011

[7] Serre, J.-P. Complex multiplication, Algebraic Number Theory (Proc. Instructional Conf., Brighton, 1965), Thompson, Washington, D.C. (1967), pp. 292-296 | MR 244199